# SDR FDEA200901260317

- Difficulty date: January 26, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: AEA034423
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT PERFORMED INSPECTION AFTER LINING REMOVAL WITH OAN J/C DC10-  2552CI80-3JR FOUND SEVERE CORROSION WITH EXFOLIATION ON TEE.  REPAIRED AREA IAW SRM 53-00-01 FIG 9 VOL I AND SRM 53-70-00 FIG 7 SHT 5 VOL I.
